ARTHREX, INC. BC KNOTLESS SUTURETAK, OPEN REPAIR; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
BC KNOTLESS SUTURETAK, OPEN REPAIR |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported during an elbow repair the suture would not pass through the anchor.The surgeon was able to secure the anchor with a single suture.He was not able to use the knotless process.All was secure and the patient is fine to date.